# SDR AALA20170814013

- Difficulty date: August 9, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ZEE ANGLE AT BS 990 BETWEEN RBL 34 AND RBL 56. REPLACED THE ZEE ANGLE IAW D 51-00-05-01.
